# SDR SWIA200820673

- Difficulty date: November 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 17,578 hours, 13,498 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Link
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEFT FLUTTER DAMPER SHEAR LINK ASSEMBLY CORRODED.  REPLACED PER AMM.
